Alert archive / Iowa / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 215, NWS Des Moines, IA

July 13, 2018Mahaska County, Poweshiek County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jul 13, 2018, 4:58 PM CDT for Mahaska County, Poweshiek County, Iowa. It was in force for 62 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2018, 4:58 PM CDT (21:58 UTC)
Expired
Jul 13, 2018, 6:00 PM CDT
In force
62 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Mahaska County, IA, Poweshiek County, IA

The radar

The Des Moines radar (KDMX), 98 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 5:16 PM CDTTSTM WND DMG1 S New Sharon, IALARGE TREE DOWN BLOCKING THE ROAD NEAR THE HIGH SCHOOL IN NEW SHARON.
Jul 13, 5:20 PM CDTTSTM WND DMGNew Sharon, IADELAYED REPORT - 2 INCH LIMBS DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.0 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2018-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 55 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2018-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
55 J/kg
Mixed-layer CIN
-305 J/kg
Mixed-layer LCL
1344 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

865 
WUUS53 KDMX 132158
SVRDMX
IAC123-157-132300-
/O.NEW.KDMX.SV.W.0215.180713T2158Z-180713T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
458 PM CDT FRI JUL 13 2018

The National Weather Service in Des Moines  has issued a

* Severe Thunderstorm Warning for...
  Southern Poweshiek County in central Iowa...
  Northern Mahaska County in south central Iowa...

* Until 600 PM CDT.

* At 458 PM CDT, a severe thunderstorm was located near New Sharon,
  or 8 miles east of Pella, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Montezuma, New Sharon, Deep River, Barnes City and Guernsey. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4151 9241 4145 9241 4135 9284 4149 9287
      4151 9280 4151 9276 4153 9275 4167 9230
      4151 9230
TIME...MOT...LOC 2158Z 246DEG 18KT 4145 9276 

HAIL...<.75IN
WIND...60MPH
 
$$

Podrazik
3 follow-up statements
556 
WWUS53 KDMX 132214
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
514 PM CDT FRI JUL 13 2018

IAC123-157-132300-
/O.CON.KDMX.SV.W.0215.000000T0000Z-180713T2300Z/
Poweshiek IA-Mahaska IA-
514 PM CDT FRI JUL 13 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHERN POWESHIEK AND NORTHERN MAHASKA COUNTIES...

At 513 PM CDT, a severe thunderstorm was located over New Sharon, or
8 miles southwest of Montezuma, moving east at 25 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Montezuma, New Sharon, Deep River, Barnes City and Guernsey. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4151 9241 4145 9241 4136 9278 4151 9280
      4151 9276 4153 9275 4167 9230 4151 9230
TIME...MOT...LOC 2213Z 254DEG 23KT 4147 9260 

HAIL...0.75IN
WIND...60MPH
 
$$

Podrazik
179 
WWUS53 KDMX 132232
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
532 PM CDT FRI JUL 13 2018

IAC123-157-132300-
/O.CON.KDMX.SV.W.0215.000000T0000Z-180713T2300Z/
Poweshiek IA-Mahaska IA-
532 PM CDT FRI JUL 13 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHEASTERN POWESHIEK AND NORTHEASTERN MAHASKA COUNTIES...

At 532 PM CDT, a severe thunderstorm was located near New Sharon, or
near Montezuma, moving east at 10 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Montezuma, New Sharon, Deep River, Barnes City and Guernsey. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4151 9241 4145 9241 4138 9270 4154 9273
      4167 9230 4151 9230
TIME...MOT...LOC 2232Z 252DEG 11KT 4149 9253 

HAIL...0.75IN
WIND...60MPH
 
$$

Podrazik
830 
WWUS53 KDMX 132256
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
556 PM CDT FRI JUL 13 2018

IAC123-157-132306-
/O.EXP.KDMX.SV.W.0215.000000T0000Z-180713T2300Z/
Poweshiek IA-Mahaska IA-
556 PM CDT FRI JUL 13 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN POWESHIEK AND
NORTHEASTERN MAHASKA COUNTIES WILL EXPIRE AT 600 PM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

LAT...LON 4151 9241 4145 9241 4138 9270 4154 9273
      4167 9230 4151 9230
TIME...MOT...LOC 2256Z 246DEG 18KT 4154 9239 

$$

Podrazik

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:18 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Jul 13, 3:18 PM CDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
318 PM CDT Fri Jul 13 2018

.SHORT TERM.../Tonight through Saturday/
Issued at 318 PM CDT Fri Jul 13 2018

Thunderstorms have already developed over much of the forecast
area this afternoon and will continue through tonight and into
Saturday morning, but with a gradual shift southeastward before
clearing out later on Saturday. This is in line with previous
forecasts and there is no significant change in thinking today. A
localized heavy rain threat definitely remains overnight, and in
fact has already materialized with a few locations reporting 1 to
2 inches in a short period as storms moved through today. The
current flash flood watch area highlights the most likely heavy
rain sections and no change is being made at this time. Given the
antecedent conditions, flash flooding will be most likely in urban
and low-lying areas, but even then it will be highly localized.
In terms of a severe weather threat, a large outflow boundary and
cold pool has spread over about the northwest half of the CWA
already and continues to move southeastward, so any window of
opportunity for severe weather is likely limited to our
southeastern counties within the next few hours, and even that
threat is low due to lack of organizing wind shear. The primary
threat will remain localized flash flooding. Finally, heat index
values have risen into the 100 to 105 range in our southeastern
sections as anticipated, but should diminish in the next few hours
especially with developing thunderstorms, so will allow the heat
advisory to ride out as is through 7 PM.

.LONG TERM.../Saturday night through Friday/
Issued at 318 PM CDT Fri Jul 13 2018

The weak frontal zone passing over Iowa today and tonight will
wash out nearby, probably over northern Missouri, with little
change in the airmass over our forecast area. This will keep
things warm, humid and soupy through the weekend with lingering
thunderstorm chances and continued sweat. However, temperatures
will be about five degrees cooler than on previous days with some
cloud cover around, so no additional heat headlines are
anticipated. The severe threat will also be restricted by a lower
magnitude of instability and no large-scale forcing mechanism.

On Sunday night a more substantial cool front will finally sweep
across the region, ushering in some relief for at least a couple
of days as a large surface high pressure area dominates the
region. There will be very little chance for rain Monday through
Tuesday, with high temperatures only in the upper 70s to mid 80s.
this will feel quite a bit better for most interests than our
recent heat wave. Between Wednesday and Thursday a fairly weak,
broad mid-level trough will move over the region, bringing
prolonged rain and thunderstorm chances to parts of Iowa. Details
are unclear, but instability appears limited and the severe
weather threat will likely be low. However, there may be some
heavy rain threat due to the slow motion of the system and limited
moisture return ahead of it. Behind the trough we should see
relatively cool and quiet weather again at the end of the week.

&&

.AVIATION.../For the 18Z TAFS through 18Z Saturday afternoon/
Issued at 1242 PM CDT Fri Jul 13 2018

Thunderstorms will affect the terminals intermittently through
tonight, and into Saturday at OTM, before diminishing. These will
produce brief periods of MVFR or lower visibility/ceilings but
attempting to predict timing and magnitude is not feasible beyond
the first few hours. Have included TEMPO groups in the near term
accordingly, but only VCTS thereafter. Anticipate amendments
through tonight.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Saturday morning for IAZ025>028-
033>039-044>050-057>061-070>073-081-082-092.

Heat Advisory until 7 PM CDT this evening for IAZ075-085-086-
095>097.

&&

SHORT TERM...Lee
LONG TERM...Lee
AVIATION...Lee
Hazardous weather outlook, Jul 13, 3:44 PM CDT, 1 hour 14 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
344 PM CDT Fri Jul 13 2018

IAZ025>028-033>039-044>050-057>061-070>073-081-082-092-141100-
Wright-Franklin-Butler-Bremer-Sac-Calhoun-Webster-Hamilton-Hardin-
Grundy-Black Hawk-Crawford-Carroll-Greene-Boone-Story-Marshall-
Tama-Audubon-Guthrie-Dallas-Polk-Jasper-Cass-Adair-Madison-Warren-
Adams-Union-Taylor-
344 PM CDT Fri Jul 13 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

A Flash Flood Watch is in effect for the area. Please refer to
the National Weather Service website at weather.gov/desmoines for
further details.

Thunderstorms will persist at intervals through tonight. Locally
heavy rainfall could lead to flash flooding or additional river
flooding in some areas. In addition, a few strong to perhaps
severe storms posing a risk of damaging wind gusts will be
possible through this evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Thunderstorm chances will diminish but persist into Saturday,
especially in the morning. Additional thunderstorm chances return
to the forecast on Sunday and again around Wednesday through
Thursday. Severe weather appears unlikely on Saturday and Sunday.
The severe weather threat around Wednesday and Thursday is
uncertain at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

IAZ062-074-083-084-093-094-141100-
Poweshiek-Marion-Clarke-Lucas-Ringgold-Decatur-
344 PM CDT Fri Jul 13 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

Thunderstorms will persist at intervals through tonight. A few
storms could be strong to severe, posing a risk of damaging wind
gusts and locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Thunderstorm chances will diminish but persist into Saturday.
Additional thunderstorm chances return to the forecast on Sunday
and again around Wednesday through Thursday. Severe weather
appears unlikely on Saturday and Sunday. The severe weather threat
around Wednesday and Thursday is uncertain at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

IAZ075-085-086-095>097-141100-
Mahaska-Monroe-Wapello-Wayne-Appanoose-Davis-
344 PM CDT Fri Jul 13 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

A Heat Advisory is in effect for the area. Please refer to the
National Weather Service website at weather.gov/desmoines for
further details.

Thunderstorms will persist at intervals through tonight. A few
storms could be strong to severe, posing a risk of damaging wind
gusts and locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Thunderstorm chances will diminish but persist into Saturday.
Additional thunderstorm chances return to the forecast on Sunday
and again around Wednesday through Thursday. Severe weather
appears unlikely on Saturday and Sunday. The severe weather threat
around Wednesday and Thursday is uncertain at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

IAZ004>007-015>017-023-024-141100-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-
344 PM CDT Fri Jul 13 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

River Flood Warnings are in effect for parts of the Des Moines
River basin. Please refer to the National Weather Service website
at weather.gov/desmoines for further details.

Additional thunderstorms are possible tonight, but heavy rainfall
and severe weather are not anticipated.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Thunderstorm chances will diminish but linger into Saturday,
especially in the morning. Additional thunderstorm chances return
to the forecast on Sunday and again around Wednesday through
Thursday. Severe weather appears unlikely on Saturday and Sunday.
The severe weather threat around Wednesday and Thursday is
uncertain at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

Lee

In the hours before

Special weather statement, Jul 13, 1:59 PM CDT, 2 hours 59 minutes before
Special Weather Statement
National Weather Service Des Moines IA
159 PM CDT FRI JUL 13 2018

IAZ005-016-024-025-132000-
Humboldt IA-Wright IA-Kossuth IA-Hancock IA-
159 PM CDT FRI JUL 13 2018

...Gusty Winds and Small Hail Possible...

At 158 PM CDT, Doppler radar was tracking a strong thunderstorm near
Elm Lake, or near Clarion, moving northeast at 45 mph.

Dime size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Garner, Clarion, Eagle Grove, Belmond, Britt, Big Wall Lake, Elm
Lake, Eagle Lake, Kanawha, Goldfield, Dows, Klemme, Corwith, Renwick,
Woolstock, Rowan, Goodell, Duncan, Miller and Galt.

LAT...LON 4323 9350 4256 9350 4256 9372 4255 9374
      4256 9374 4256 9395 4262 9397 4264 9397
      4264 9398 4297 9408
TIME...MOT...LOC 1858Z 239DEG 37KT 4281 9376

Krull
Special weather statement, Jul 13, 3:11 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Des Moines IA
311 PM CDT FRI JUL 13 2018

IAZ017-132315-
Cerro Gordo IA-
311 PM CDT FRI JUL 13 2018

...Minor Flooding from Heavy Rain...

At 308 PM CDT, the public reported minor flooding up to curb depth
along streets in Mason City. A thunderstorm that produced heavy rain
may result in minor flooding across Cerro Gordo County late into the
afternoon. Do not drive through flooded roadways.

Locations impacted include...
Mason City, Rockwell, Mason City Municipal Airport, Clear Lake,
Ventura, Thornton, Plymouth, Fertile, Meservey, Swaledale, Rock
Falls, Dougherty, Burchinal, Portland, McIntosh Woods State Park and
Clear Lake State Park.

LAT...LON 4325 9303 4291 9303 4291 9350 4326 9350
TIME...MOT...LOC 2008Z 239DEG 49KT 4310 9322

Krull
Local storm report, Jul 13, 3:24 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
324 PM CDT FRI JUL 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     FUNNEL CLOUD     ACKLEY                  42.55N 93.05W
07/13/2018                   HARDIN             IA   PUBLIC

            PUBLIC REPORT OF A FUNNEL CLOUD NEAR ACKLEY
            RELAYED BY HARDIN COUNTY SHERIFF.

&&

FOWLE
Special weather statement, Jul 13, 4:02 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Des Moines IA
402 PM CDT FRI JUL 13 2018

IAZ086-097-132145-
Wapello IA-Davis IA-
402 PM CDT FRI JUL 13 2018

...Small hail and gusty winds possible...

At 402 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bloomfield, moving northeast at 45 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Bloomfield, Eldon, Pulaski, Drakesville, Floris, Bloomfield Municipal
Airport and Lake Wapello State Park.

LAT...LON 4079 9263 4100 9218 4060 9218 4060 9264
TIME...MOT...LOC 2102Z 240DEG 39KT 4069 9252

Krull
Special weather statement, Jul 13, 4:27 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Des Moines IA
427 PM CDT FRI JUL 13 2018

IAZ074-075-085-086-132200-
Wapello IA-Marion IA-Mahaska IA-Monroe IA-
427 PM CDT FRI JUL 13 2018

...Heavy Rain, Hail and Strong Winds in Southern Iowa...

At 425 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles northwest of Albia, moving east at 20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Oskaloosa, Albia, Eddyville, Ottumwa Industrial Airport, Fremont,
Lovilia, Beacon, University Park, Bussey, Rose Hill, Kirkville,
Hamilton, Chillicothe, Keomah Village, Marysville, Lake Keomah State
Park and Oskaloosa Municipal Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4112 9239 4099 9300 4123 9307 4146 9241
      4116 9241 4116 9239
TIME...MOT...LOC 2125Z 249DEG 19KT 4113 9296

Podrazik
Special weather statement, Jul 13, 4:44 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Des Moines IA
444 PM CDT FRI JUL 13 2018

IAZ062-074-075-132245-
Poweshiek IA-Marion IA-Mahaska IA-
444 PM CDT FRI JUL 13 2018

...Strong Winds for northern Mahaska...

At 443 PM CDT, Doppler radar was tracking a strong thunderstorm over
Pella, moving east at 30 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Pella, New Sharon, Harvey, Barnes City and Pella Municipal Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4151 9241 4140 9241 4132 9295 4145 9297
      4158 9242 4151 9240
TIME...MOT...LOC 2143Z 254DEG 27KT 4140 9289

Podrazik

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 3:31 AM CDTHeat AdvisoryDMXAppanoose, Davis, Mahaska, Monroe, Wapello, Wayne15 hr
Jul 13, 3:48 AM CDTFlash Flood WatchDMXAdair, Adams, Audubon, Black Hawk, Boone, Bremer and 24 more18 hr
Jul 13, 11:48 AM CDTSpecial Weather StatementDMXCrawford, Sac57 min
Jul 13, 12:05 PM CDTSevere Thunderstorm WarningDMXSac40 min
Jul 13, 12:30 PM CDTSevere Thunderstorm WarningDMXCalhoun, Pocahontas, Sac45 min
Jul 13, 1:08 PM CDTSevere Thunderstorm WarningDMXCalhoun, Humboldt, Kossuth, Pocahontas, Webster52 min
Jul 13, 1:59 PM CDTSpecial Weather StatementDMXHancock, Wright61 min
Jul 13, 3:11 PM CDTSpecial Weather StatementDMXCerro Gordo3 hr
Jul 13, 4:02 PM CDTSpecial Weather StatementDMXDavis43 min
Jul 13, 4:27 PM CDTSpecial Weather StatementDMXMahaska, Monroe33 min
Jul 13, 4:38 PM CDTSevere Thunderstorm WarningDMXMahaska, Monroe, Wapello52 min
Jul 13, 4:44 PM CDTSpecial Weather StatementDMXMahaska61 min
Jul 13, 5:19 PM CDTSpecial Weather StatementDMXClarke26 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.